# SDR FDEA200905091597

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624812
- Condition: Corroded
- Location: Bs 1170-1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT - STR 22L IS CORRODED FROM BS 1170 TO 1183.  CUT-OUT DAMAGED STRINGER SECTION AND FABRICATED STRINGER REPAIR FILLER AND 2 SPLICES AND INSTALLED IAW SRM 53-10-3, 53-10-2 AND 51-10-2.
